Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Measures on $ C(Y)$ when $ Y$ is a compact metric space

Author: James Kuelbs
Journal: Proc. Amer. Math. Soc. 18 (1967), 248-254
MSC: Primary 60.40; Secondary 60.08
MathSciNet review: 0208666
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul Lévy, Processus stochastiques et mouvement brownien, Suivi d’une note de M. Loève. Deuxième édition revue et augmentée, Gauthier-Villars & Cie, Paris, 1965 (French). MR 0190953
  • [2] Yu. V. Prokhorov, Convergence of random processes and limit theorems in probability theory, Teor. Veroyatnost. i Primenen. 1 (1956), 177–238 (Russian, with English summary). MR 0084896
  • [3] I. J. Schoenberg, On certain metric spaces arising from Euclidean spaces by a change of metric and their imbedding in Hilbert space, Ann. of Math. (2) 38 (1937), no. 4, 787–793. MR 1503370,

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.40, 60.08

Retrieve articles in all journals with MSC: 60.40, 60.08

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society